Most cited article published by the Journal of Combinatorial Theory, Series A

Prize: National/international honour

Description

The paper "(2+2)-free posets, ascent sequences and pattern avoiding permutations, J. Combin. Theory, Ser. A, Vol. 117, Issue 7 (2010), 884-909" (co-authored with Mireille Bousquet-Melou, Anders Claesson and Mark Dukes) is the most cited article published by the Journal of Combinatorial Theory, Series A in the period 2008-2013. This journal is the most prestigious journal in combinatorics.

Fingerprint

Pattern-avoiding Permutation
Ascent
Series
Combinatorics
Poset